# SDR C77A2019121360002

- Difficulty date: November 26, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 31,502 hours, 19,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING BASIC CHECK AT EAMS ON THE UPPER FLANGE OF THE FR84 CROSSBEAM IN THE CABIN FLOOR STRUCTURE OF THE CENTER FUSELAGE III. REFER ETD2019-170-155413, FIGURE 1 FOR DAMAGE LOCATIONS AND MEASUREMENTS. EAMS REQUESTED AND RECEIVED ETD2019-170-155413 TO PERFORM A CUTOUT AND DOUBLER REPAIR IN ACCORDANCE WITH THE PRINCIPLES OF SRM PART II 53-00-10/REPAIR 03P. BECAUSE THE FR84 FLOOR CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT REQUIRED PER ETD2019-170-155413. EO E175-53MR-466 IS BEING ACCOMPLISHED UNDER WO 2791878.
